# SDR DHL2004741002

- Difficulty date: February 4, 2004
- Submitted: February 5, 2004
- Operation: Air carrier
- Aircraft: N741DH
- Make and model: Boeing 727-2Q9
- Aircraft serial: 21931
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Mount
- Condition: Cracked
- Location: K Flap Sys
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 6 LEADING EDGE K-FLAP ACTUATOR MOUNT ON SPAR APPEARS TO BE CRACKED AT INBOARD SIDE AT BASE OF TRUNNION CAP.  REMOVED NR 6 LEADING EDGE K-FLAP ACTUATOR ASSEMBLY TO FOM.  REMOVED INBOARD VERTICAL WEB SECTION OF NR 6 K-FLAP ACTUATOR MOUNT BOX, FABRICATED REPLACEMENT WEB SECTION PER B-727 SRM 51-20-1, USING OLD WEB AS A TEMPLATE.  MATERIAL ID 7075T6 X .063 AS PER B-727 SRM 57-20-2.  TREATED AND PRIMED WEB, AND INSTALLED PER B-727 SRM 51-10-1, & 51-30-2, AND 51-30-1.
